Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Coldness on right side of body, taken Subutulamine and Neurobion, vomiting. What do I have to do?

hi how r u? i have problem since three winter the coldness attack me on the right side of arm leg and brain .i had gone to doctor he said that u need heat in your body so he gave me one subtulamine tablets and neurobon syringe age is 26 and i am searching for i have problem occur in my brain.suddenly i feel lose of conscious and some rolling happened in my stomach the i go to washroom three time to expel waste material then i feel free my self from loss of conscious tell me doctor what i have to do? i will be very thankful to you. if you solve my test reports are clear only lacking of some calcium .so i am taking it daily..
Asked On : Sat, 19 May 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank fore asking to HCM
I really appreciate your concern you might be developing some psychological condition you need to control your thoughts and need to keep your stress level very low your all the complaints are nonspecific and functional in origin, does no seems to have any pathology, looking to your age you can control your thoughts, forget the weird impulses that you are having, hope this information helps you, take care and have nice day.
Answered: Wed, 23 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor